# SDR HEEA060076

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30PH
- Make and model: King A
- Aircraft serial: BB635
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110010400
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO ALTITUDE INPUT MESSAGE DISPLAYED UPON POWER UP.
